# SDR USAA2013030500010

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,894 hours, 22,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY EXIT LIGHT LENS MISSING ON SEATS 1C, 3C AND 10D.  MAINTENANCE REPLACED LENSES PER AMM 33-51-19, PB 401.
